Systèmes de champs de vecteurs transitifs sur les groupes de Lie semi-simples et leurs espaces homogènes
Analyse des systèmes, Astérisque no. 75-76  (1980), p. 19-45
@incollection{AST_1980__75-76__19_0,
     author = {Bonnard, B. and Jurdjevic, V. and Kupka, I. and Sallet, G.},
     title = {Syst\`emes de champs de vecteurs transitifs sur les groupes de Lie semi-simples et leurs espaces homog\`enes},
     booktitle = {Analyse des syst\`emes},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {75-76},
     year = {1980},
     pages = {19-45},
     mrnumber = {581700},
     zbl = {0458.93009},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1980__75-76__19_0}
}
Bonnard, B.; Jurdjevic, V.; Kupka, I.; Sallet, G. Systèmes de champs de vecteurs transitifs sur les groupes de Lie semi-simples et leurs espaces homogènes, in Analyse des systèmes, Astérisque, no. 75-76 (1980), pp. 19-45. http://www.numdam.org/item/AST_1980__75-76__19_0/

[1] S. Araki. - On root systems and the infinitesimal classification of irreducible symmetric spaces. J. of Math. Osaka City Univ., Vol.13 (1962), pp.1-34. | MR 153782 | Zbl 0123.03002

[2] B. Bonnard. - Contrôlabilité sur le groupe symplectique et couples de champs de vecteurs hamiltoniens contrôlables sur R2n. Thèse 3ème cycle (1978), Univ. de Metz.

[3] B. Bonnard. - Controllable pairs of vector fields on S L ( n , ) . Control Theory Center of Warwick, report n°78 (1979).

[4] B. Bonnard. - On right invariant control systems. Control theory Center of Warwick, report n°79 (1979).

[5] Ciampi. - Classical hamiltonian systems. Queen's papers in pure and Applied Maths, n° 31. | MR 420710 | Zbl 0269.70013

[6] H. Freudenthal - De Vries. - Linear Lie groups. Academic Press. | MR 260926 | Zbl 0377.22001

[7] S. Helgason.- Differential geometry and symmetric spaces. Academic Press. | Article | MR 145455 | Zbl 0111.18101

[8] V. Jurdjevic and I. Kupka. - Accessibility on semi-simple Lie groups and their homogenous spaces. A paraître. | Zbl 0453.93011

[9] V. Jurdjevic and I. Kupka. - Accessibility-Examples, Counterexamples. A paraître. | Zbl 0531.93008

[10] V. Jurdjevic and I. Kupka. - Control systems subordinated to a group action. A paraître. | Zbl 0531.93008

[11] V. Jurdjevic and H. Sussmann.- Control systems on Lie groups. J. Diff. Equations, vol. 12 (1972), pp. 313-329. | Article | MR 331185 | Zbl 0237.93027

[12] C. Lobry. - Controllability of Nonlinear systems on compact manifolds. SIAM J. on Control, vol.12 n° 1 (1974), pp.1-4. | Article | MR 338881 | Zbl 0286.93006

[13] C. Lobry. - Dynamical polysystems and control theory in geometric methods in system theory. NATO advanced study series, D. Reidel Publishing Co, 1973. | Zbl 0279.93012

[14] G. Sallet. - Couples de champs de Killing complètement contrôlables sur les sphères et les espaces euclidiens. Thèse 3ème cycle Univ. de Metz (1976).

[15] G. Sallet. - Pairing vector fields on semi-simple Lie groups and Riemannian symmetric spaces. A paraître.

[16] H. J. Sussmann, N. Levitt. - On controllability by means of two vector fields systems. SIAM J. on Control (13), (1975). | MR 402812 | Zbl 0313.93006

[17] H. J. Sussmann. - Some properties of vector fields systems that are not altered by small perturbations. J. Differential Equations 20 (1976), pp. 292-315. | Article | MR 394756 | Zbl 0346.49036

[18] Séminaire Sophies Lie, Paris.

[19] G. Warner. - Harmonic Analysis on semi-simple Lie groups. Vol. 1 Grundlehren, Springer-Verlag Bd 188. | MR 498999 | Zbl 0265.22020

[20] R. W. Brockett. - System theory on group manifolds and coset spaces. SIAM J. on Control, vol.10 (1972), pp. 265-284. | Article | MR 315559 | Zbl 0238.93001

[21] W. Boothby. - A transitivity problem from control theory. J. Differential Equations 17 (1975), pp. 296-307. | Article | MR 436210 | Zbl 0316.93006

[22] C. Lobry. - Bases mathématiques de la théorie des systèmes asservis non linéaires. Publication Bordeaux I (1976).

[23] B. Bonnard. - Sur la contrôlabilité sur le groupe symplectique et couples de champs de vecteurs hamiltoniens. A paraître.